MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS T4; RADIOIMMUNOASSAY, TOTAL THYROXINE

ROCHE DIAGNOSTICS ELECSYS T4; RADIOIMMUNOASSAY, TOTAL THYROXINE
Catalog Number 07027885190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was requested for a sample interference investigation.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys t4 assay results for 1 patient sample on a cobas 6000 e601 module and a cobas e 801 analytical unit.This medwatch will cover t4.Refer to medwatch with a1 patient identifier (b)(6).For information on the ft3 iii results.The t4 result on the e601 analyzer was >320 nmol/l.The sample was tested on another laboratory's e801 analyzer and the result was 186 nmol/l.No questionable results were reported outside of the laboratory.The e601 analyzer serial number (b)(4).The other laboratory's e801 analyzer serial number was requested but not provided.
 
Additional Manufacturer Narrative
Two patient samples were provided for investigation.An interfering substance to the ruthenium component of the reagent was detected.Per product labeling, "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design." the investigation did not identify a product problem.

Brand Name
ELECSYS T4
Common Device Name
RADIOIMMUNOASSAY, TOTAL THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16658616
Report Number1823260-2023-01050
Device Sequence Number19244890
Product Code CDX
UDI-Device Identifier04015630939800
UDI-Public04015630939800
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K961490
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027885190
Device Lot Number65318702
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2023
Supplement Date Received by Manufacturer04/19/2023
Initial Report FDA Received Date03/31/2023
Supplement Report FDA Received Date05/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown